Search Results

There are 15905 results for: content related to: Packing Triangles in Regular Tournaments

  1. Chasing a Fast Robber on Planar Graphs and Random Graphs

    Journal of Graph Theory

    Noga Alon and Abbas Mehrabian

    Article first published online : 13 MAR 2014, DOI: 10.1002/jgt.21791

  2. An Improved Bound for Vertex Partitions by Connected Monochromatic K-Regular Graphs

    Journal of Graph Theory

    Volume 73, Issue 2, June 2013, Pages: 127–145, Gábor N. Sárközy, Stanley M. Selkow and Fei Song

    Article first published online : 1 MAY 2012, DOI: 10.1002/jgt.21661

  3. Circular-Arc Bigraphs and Its Subclasses

    Journal of Graph Theory

    Volume 73, Issue 4, August 2013, Pages: 361–376, Asim Basu, Sandip Das, Shamik Ghosh and Malay Sen

    Article first published online : 2 JUL 2012, DOI: 10.1002/jgt.21681

  4. A Note on Even Cycles and Quasirandom Tournaments

    Journal of Graph Theory

    Volume 73, Issue 3, July 2013, Pages: 260–266, Subrahmanyam Kalyanasundaram and Asaf Shapira

    Article first published online : 15 JUN 2012, DOI: 10.1002/jgt.21671

  5. A Dirac Type Condition for Properly Coloured Paths and Cycles

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 60–87, Allan Lo

    Article first published online : 9 AUG 2013, DOI: 10.1002/jgt.21751

  6. The Average Degree of Minimally Contraction-Critically 5-Connected Graphs

    Journal of Graph Theory

    Volume 75, Issue 4, April 2014, Pages: 331–354, Kiyoshi Ando, Yoshimi Egawa and Matthias Kriesell

    Article first published online : 17 MAY 2013, DOI: 10.1002/jgt.21741

  7. The Reverse H-free Process for Strictly 2-Balanced Graphs

    Journal of Graph Theory

    Tamás Makai

    Article first published online : 11 SEP 2014, DOI: 10.1002/jgt.21821

  8. Multicolor Ramsey Numbers For Complete Bipartite Versus Complete Graphs

    Journal of Graph Theory

    Volume 77, Issue 1, September 2014, Pages: 19–38, John Lenz and Dhruv Mubayi

    Article first published online : 22 NOV 2013, DOI: 10.1002/jgt.21771

  9. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 369–391, Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

    Article first published online : 3 JAN 2013, DOI: 10.1002/jgt.21711

  10. On the Facial Thue Choice Index via Entropy Compression

    Journal of Graph Theory

    Volume 77, Issue 3, November 2014, Pages: 180–189, Jakub Przybyło

    Article first published online : 18 DEC 2013, DOI: 10.1002/jgt.21781

  11. Graphs with Few 3-Cliques and 3-Anticliques are 3-Universal

    Journal of Graph Theory

    Nati Linial and Avraham Morgenstern

    Article first published online : 9 MAY 2014, DOI: 10.1002/jgt.21801

  12. Chordal 2-Connected Graphs and Spanning Trees

    Journal of Graph Theory

    Volume 76, Issue 3, July 2014, Pages: 224–235, Zbigniew R. Bogdanowicz

    Article first published online : 3 SEP 2013, DOI: 10.1002/jgt.21761

  13. Hereditary Efficiently Dominatable Graphs

    Journal of Graph Theory

    Volume 73, Issue 4, August 2013, Pages: 400–424, Martin Milanič

    Article first published online : 16 JUL 2012, DOI: 10.1002/jgt.21685

  14. An Upper Bound for the Excessive Index of an r-Graph

    Journal of Graph Theory

    Volume 73, Issue 4, August 2013, Pages: 377–376, Giuseppe Mazzuoccolo

    Article first published online : 2 JUL 2012, DOI: 10.1002/jgt.21682

  15. Improper Choosability and Property B

    Journal of Graph Theory

    Volume 73, Issue 3, July 2013, Pages: 342–353, Ross J. Kang

    Article first published online : 18 JUN 2012, DOI: 10.1002/jgt.21680

  16. Retracts of Products of Chordal Graphs

    Journal of Graph Theory

    Volume 73, Issue 2, June 2013, Pages: 161–180, Boštjan Brešar, Jérémie Chalopin, Victor Chepoi, Matjaž Kovše, Arnaud Labourel and Yann Vaxès

    Article first published online : 16 MAY 2012, DOI: 10.1002/jgt.21665

  17. On Finite 2-Path-Transitive Graphs

    Journal of Graph Theory

    Volume 73, Issue 2, June 2013, Pages: 225–237, Cai Heng Li and Hua Zhang

    Article first published online : 18 JUN 2012, DOI: 10.1002/jgt.21672

  18. Asymptotics of the Chromatic Number for Quasi-Line Graphs

    Journal of Graph Theory

    Volume 73, Issue 3, July 2013, Pages: 327–341, Andrew D. King and Bruce Reed

    Article first published online : 5 JUL 2012, DOI: 10.1002/jgt.21679

  19. On the Iterated Biclique Operator

    Journal of Graph Theory

    Volume 73, Issue 2, June 2013, Pages: 181–190, Marina Groshaus and Leandro P. Montero

    Article first published online : 3 AUG 2012, DOI: 10.1002/jgt.21666

  20. A Combined Logarithmic Bound on the Chromatic Index of Multigraphs

    Journal of Graph Theory

    Volume 73, Issue 3, July 2013, Pages: 239–259, Michael Plantholt*

    Article first published online : 13 JUN 2012, DOI: 10.1002/jgt.21670